Active ingredient (in each tablet) - Purpose. Loratadine 10 mg - Antihistamine. Inactive ingredients: Corn Starch, Lactose Monohydrate, Magnesium Stearate.
Adults and children 6 years and over: 1 tablet daily; not more than 1 tablet in 24 hours. Children under 6 years of age: ask a doctor. Consumers with liver or kidney disease: ask a doctor. Other information: Safety sealed: do not use if the individual blister unit imprinted with Claritin���� is open or torn. Store between 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Protect from excessive moisture.
Always refer to the actual package for the most accurate information